# SDR GTIA012292

- Difficulty date: December 11, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT WING INBOARD FLIGHT SPOILER DELAMINATION.  RIGHT WING INBOARD FLIGHT SPOILER REPLACED.  (M)
